# SDR AALA202002249038

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 59,664 hours, 24,724 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DIVERTED IAH ACCOUNT REPORTED FUEL IMBALANCE. FUEL QUANITY IMBALANCE. LEFT MAIN DECREASING RIGHT,MAIN DOES NOT. EMERGENCY DECLARED. PERFORMED FUEL TRANSFER AND FUEL QUANITY STICK CHECK.FOUND NORMAL.READINGS MATCH. ACCOMPLISHED OPS TEST FQIS IAW AMM 28-41-00-710 NO FAULT FOUND, NO POPPED C/B FOUND. PERFORMED ENGINE RUN USING R/H FUEL PUMPS. OPS CHECK NORMAL IAW 71-00-00 COULD NOT DUPLICATE FAULT.
